Alert archive / Florida / Flash Flood Watches in 2021
Flash Flood Watch 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood watch at Aug 30, 2021, 2:27 AM CDT for 7 counties in Florida; 5 counties in Alabama. It took effect at Aug 30, 2021, 1:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2021, 2:27 AM CDT (07:27 UTC)
- In effect from
- Aug 30, 2021, 1:00 PM CDT
- Expired
- Aug 31, 2021, 2:33 PM CDT
- In force
- 26 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
293 WGUS62 KTAE 300727 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tallahassee FL 227 AM CDT Mon Aug 30 2021 ALZ065-066-068-FLZ007>010-012-108-112-310900- /O.NEW.KTAE.FF.A.0010.210830T1800Z-210901T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Geneva-North Walton-Central Walton-Holmes-Washington- Inland Bay-South Walton-Coastal Bay- Including the cities of Port Washington, Econfina, De Funiak Spring Airport, Ewell, Crystal Lake, New Hope, Fort Rucker, Vicksburg, Asbury, Bonifay, Holmes County Airport, Center Ridge, Santa Rosa Beach, Leonia, Geneva, Pleasant Ridge, Logan Field Municipal A/P, Hartford, Sandestin, Ozark, Nixon, Geneva Municipal A/P, Blackwell Field A/P, Southport, Battens Crossroads, Callaway, Five Points, Turquoise Beach, Freeport, Orange Hill, Youngstown, Enterprise Municipal A/P, Bunker, Enterprise, Glendale, Daleville, Panama City, Cobb Crossroads, Portland, Poplar Head, Dill, Keyton, Chipley, Hacoda, Cairo, Argyle, Bennett, Barker Store, Magnolia Beach, Ganer, Cluster Springs, De Funiak Springs, Chipley Municipal Airport, Lynn Haven, Fadette, Beamon, Browns Crossroads, Mabson, Alpine Heights, and Eucheeanna 227 AM CDT Mon Aug 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... The National Weather Service in Tallahassee has issued a * Flash Flood Watch for portions of southeast Alabama and Florida, including the following areas, in southeast Alabama, Coffee, Dale and Geneva. In Florida, Central Walton, Coastal Bay, Holmes, Inland Bay, North Walton, South Walton and Washington. * From 1 PM CDT this afternoon through Tuesday evening. * As Ida moves to the northeast later today, bands from the storm will move across the region today into tomorrow. This will bring 2-5 inches of rain to portions of the Florida Panhandle and southeast Alabama with isolated higher amounts. The wet soils across this region, combined with additional rainfall, mainly the higher amounts, may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
3 follow-up statements
274 WGUS62 KTAE 301920 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tallahassee FL 220 PM CDT Mon Aug 30 2021 ALZ067-069-FLZ011-013-014-114-310930- /O.EXA.KTAE.FF.A.0010.000000T0000Z-210901T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Henry-Houston-Jackson-Calhoun-Inland Gulf-Coastal Gulf- Including the cities of Saint Joe Beach, Clarksville, Ashford, Wewahitchka, Simsville, Browntown, Richter Crossroads, Overstreet, White City, Frink, Dalkeith, Marysville, Abe Springs, Dothan, Sneads, Abbeville, Headland Municipal A/P, Blountstown, Honeyville, Malone, Howard Creek, Beacon Hill, Odena, Oak Grove, Scotts Ferry, Marianna, Screamer, Lawrenceville, Headland, Port St. Joe, Durham, Cottonwood, Graceville, Abbeville Municipal A/P, and Blackwood 220 PM CDT Mon Aug 30 2021 /320 PM EDT Mon Aug 30 2021/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... The National Weather Service in Tallahassee has expanded the * Flash Flood Watch to include portions of southeast Alabama and Panhandle Florida, including the following areas, in southeast Alabama, Henry and Houston. In Panhandle Florida, Calhoun, Coastal Gulf, Inland Gulf and Jackson. * Through Tuesday evening. * Slow-moving bands of heavy rain will affect the Florida Panhandle and southeast Alabama through Tuesday evening, as the remnants of Ida pass by to the north. 2 to 4 inches of rain are expected, with local amounts of 6 to 7 inches possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ALZ065-066-068-FLZ007>010-012-108-112-310930- /O.CON.KTAE.FF.A.0010.000000T0000Z-210901T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Geneva-North Walton-Central Walton-Holmes-Washington- Inland Bay-South Walton-Coastal Bay- Including the cities of Port Washington, Econfina, De Funiak Spring Airport, Ewell, Crystal Lake, New Hope, Fort Rucker, Vicksburg, Asbury, Bonifay, Holmes County Airport, Center Ridge, Santa Rosa Beach, Leonia, Geneva, Pleasant Ridge, Logan Field Municipal A/P, Hartford, Sandestin, Ozark, Nixon, Geneva Municipal A/P, Blackwell Field A/P, Southport, Battens Crossroads, Callaway, Five Points, Turquoise Beach, Freeport, Orange Hill, Youngstown, Enterprise Municipal A/P, Bunker, Enterprise, Glendale, Daleville, Panama City, Cobb Crossroads, Portland, Poplar Head, Dill, Keyton, Chipley, Hacoda, Cairo, Argyle, Bennett, Barker Store, Magnolia Beach, Ganer, Cluster Springs, De Funiak Springs, Chipley Municipal Airport, Lynn Haven, Fadette, Beamon, Browns Crossroads, Mabson, Alpine Heights, and Eucheeanna 220 PM CDT Mon Aug 30 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama and Florida, including the following areas, in southeast Alabama, Coffee, Dale and Geneva. In Florida, Central Walton, Coastal Bay, Holmes, Inland Bay, North Walton, South Walton and Washington. * Through Tuesday evening. * Slow-moving bands of heavy rain will affect the Florida Panhandle and southeast Alabama through Tuesday evening, as the remnants of Ida pass by to the north. 2 to 4 inches of rain are expected through Tuesday evening, with local amounts of 6 to 7 inches possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AH
680 WGUS62 KTAE 310810 FFATAE Flood Watch National Weather Service Tallahassee FL 310 AM CDT Tue Aug 31 2021 ALZ065>069-FLZ007>014-108-112-114-010000- /O.CON.KTAE.FF.A.0010.000000T0000Z-210901T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Browntown, Leonia, Overstreet, Econfina, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Nixon, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Simsville, Five Points, Ozark, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Enterprise, Bonifay, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Geneva, Hartford, Geneva Municipal A/P, Battens Crossroads, Freeport, Malone, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Headland, White City, Cottonwood, Graceville, and Portland 310 AM CDT Tue Aug 31 2021 /410 AM EDT Tue Aug 31 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama and Florida, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington. * Through this evening. * Slow-moving bands of heavy rain will affect the Florida Panhandle and southeast Alabama through this evening, as the remnants of Ida pass by to the north. 2 to 5 inches of rain are expected, with local amounts of 6 to 7 inches possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
873 WGUS62 KTAE 311933 FFATAE Flood Watch National Weather Service Tallahassee FL 233 PM CDT Tue Aug 31 2021 ALZ065>069-FLZ007>014-108-112-114-312045- /O.CAN.KTAE.FF.A.0010.000000T0000Z-210901T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-Holmes- Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-South Walton- Coastal Bay-Coastal Gulf- Including the cities of Port Washington, Ewell, Saint Joe Beach, Clarksville, Browntown, Leonia, Overstreet, Econfina, Marysville, Dalkeith, Holmes County Airport, Headland Municipal A/P, Blountstown, Honeyville, Scotts Ferry, Howard Creek, Bunker, Oak Grove, Cobb Crossroads, Keyton, Hacoda, Screamer, Dothan, Argyle, Barker Store, Magnolia Beach, De Funiak Springs, Durham, Cairo, Blackwood, Pleasant Ridge, Fort Rucker, Asbury, Wewahitchka, Center Ridge, Santa Rosa Beach, Richter Crossroads, Logan Field Municipal A/P, Frink, Callaway, Abe Springs, Southport, Sneads, Turquoise Beach, Orange Hill, Youngstown, Beacon Hill, Daleville, Panama City, Nixon, Cluster Springs, Beamon, Browns Crossroads, Chipley, Crystal Lake, Odena, Vicksburg, Eucheeanna, Simsville, Five Points, Ozark, Poplar Head, Blackwell Field A/P, Abbeville, Chipley Municipal Airport, Sandestin, Enterprise, Bonifay, Marianna, Lawrenceville, Bennett, Ganer, Port St. Joe, Fadette, Abbeville Municipal A/P, Mabson, De Funiak Spring Airport, Lynn Haven, New Hope, Ashford, Geneva, Hartford, Geneva Municipal A/P, Battens Crossroads, Freeport, Malone, Enterprise Municipal A/P, Glendale, Dill, Alpine Heights, Headland, White City, Cottonwood, Graceville, and Portland 233 PM CDT Tue Aug 31 2021 /333 PM EDT Tue Aug 31 2021/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Alabama and Florida, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Coastal Gulf, Holmes, Inland Bay, Inland Gulf, Jackson, North Walton, South Walton and Washington has been cancelled. The Flood Watch is cancelled. While scattered storms may continue to produce locally heavy rainfall, the threat for widespread flash flooding has diminished. $$ PC
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood watch went out at Aug 30, 12:51 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 30, 12:51 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
151 AM EDT Mon Aug 30 2021
.AVIATION...
[Through 06Z Tuesday]
VFR conditions are expected to persist for the next several hours
at most terminals; however, ABY and VLD will likely develop MVFR
CIGs prior to sunrise briefly before returning to VFR conditions
just after sunrise. During the afternoon hours, destabilization
will once again allow bands from the remnants of Ida to move into
our region. The most affected terminals will be ECP and DHN;
however, ABY and TLH could see some showers and thunderstorms
throughout the afternoon hours as well as the bands push east.
These showers and thunderstorms should subside for most of the
region, although ECP and DHN could see activity through the
overnight hours.
&&
.PREV DISCUSSION [949 PM EDT]...
.NEAR TERM [Through Monday]...
Hurricane Ida will lift northward into Mississippi through Monday
and weaken. Areas along and west of Highway 231 will experience
occasional rain bands and squalls along the eastern edge of the
circulation envelope through Monday. This same area will be the
focus for the risk of a short-lived tornado, especially given the
fast flow closer to Ida. Some CAMS guidance points to the need to
monitor our westernmost county, Walton County, for a slow-moving
heavy-rain producing band sometime later tonight or Monday, with
2-4 inches possible there from now through Monday. Rainfall
amounts should taper off heading east from there.
The eastern half of the forecast area will largely escape the
effects of Ida for now. Popcorn afternoon showers should dissipate
after dark, with a mostly dry overnight expected.
See the marine section for a discussion of coastal hazards.
.SHORT TERM [Monday Night Through Wednesday night]...
Heavy rain will increasingly become a concern.
The low pressure center associated with Ida will move east across
Tennessee on Tuesday, then cross the Central Appalachians on
Wednesday. With this movement, our low-mid level flow will
gradually clock around from southerly to southwesterly. On
Tuesday, it looks like a slow-moving rain band could set up in the
confluent southwest flow, possibly targeting the FL Panhandle and
SE Alabama with excessive rain. The WPC Excessive Rainfall Outlook
shows a Slight Risk in these area on Tuesday.
By Wednesday, a trailing 500 mb trough axis will trail back
through the Southeast States, placing the forecast area under
west-southwesterly cyclonic flow aloft. This will shift the
flooding concern a bit further east and southeast, favoring the
Big Bend region. The eastern Big Bend will be especially prone to
the heavy rain as the steering flow takes the enhanced nocturnal
convection from the Gulf waters onto the coasts of Taylor and
Dixie Counties on both Tue night and again Wed night.
Flood Watches may eventually be needed to cover the heavy rain
setups for Tue and Wed. There are still a lot of areas in the
Panhandle that are already saturated from recent heavy rain, both
from TS Fred (a couple weeks ago) and the ensuing onslaught of
summer thunderstorms.
.LONG TERM [Thursday Through Sunday]...
The upper trough trailing from Ida will move east of the service
area on Thursday, with weak low-mid level northerly flow spreading
south through the forecast area. This will really dry out the air
mass, first over AL/GA on Wed night, then over our FL counties on
Thu. Surface dewpoints may drop into the 50s over AL/GA, and into
the 60s over FL. GEFS ensemble mean PW values drop into the 1-1.4"
range by late Thu, with the driest values in the north and
moistest in the south. This really diminish our afternoon
convection, with a convective shut-down likely north of U.S. 84.
A big upper high will amble from the Southern Plains late this
week across the Tennessee Valle this weekend. Upper heights will
rise and inhibit convective development. Enough low-level moisture
will return on easterly flow to bring small chances back by
Sunday. By then dewpoints will rise back into the upper 60s and
lower 70s, and PW values will once again exceed 1.5-1.6". This
will be enough for some limited seabreeze convection by next
Sunday.
After an active weather period through Wed night, the long term
forecast looks pretty quiet and delightful, if you like less muggy
weather.
.MARINE...
Hurricane Ida made landfall earlier today over southeast
Louisiana. It will weaken as it moves north through Mississippi
tonight and Monday. The low center will then move northeast across
Tennessee on Tuesday, then across the Central Appalachians on
Wednesday. As such, our winds will gradually clock around from
southerly to southwesterly through Tuesday and Wednesday, then
westerly around Wednesday night.
Seas area still really churned up, with buoy 42039 still reporting
13-foot seas. Seas over Apalachee Bay will be quick to subside
early this evening, so the High Surf Advisory will be good to drop
east of Apalachicola early this evening but will need to continue
west of Apalachicola into Monday.
The onshore push of waves is still causing abnormally high tides.
Tide gages from Panama City and Apalachicola continue to hold
steady with tidal anomalies near 2 feet. For this reason will hold
on to the Coastal Flood Advisories until after the next high tide
cycle late tonight.
.FIRE WEATHER...
A wet pattern will be in place west of the Flint and Apalachicola
Rivers on Monday and Tuesday with above average chances of precip,
with near normal chances to the south and east into the remainder
of Southwest GA and the FL Big Bend. Cannot rule out some briefly
higher dispersions in the I-75 corridor late Monday afternoon, but
the main concern is more widespread lower dispersions on Tuesday
afternoon in the FL Big Bend. Outside of the previously mentioned
dispersions, there are no other fire weather concerns.
.HYDROLOGY...
The biggest concern for heavy rain will come on Tuesday and
Wednesday, though our far western counties (that's you, Walton)
could see excessive rainfall tonight and Monday. As such, any
future Flood Watches can hold off another forecast cycle or two.
With the heavy rains during the first half of the upcoming week,
rises are expected on all area rivers. Our western basins will
need watching most closely, especially smaller basins in Bay
County and then the FL reach of the Choctawhatchee. The
Ochlockonee could approach minor flood this week but it likely to
stay below.
The eastern Big Bend will bear watching late this week in the wake
of expected rainfall around Wed. The Lower Suwanee is still
running high, and it's actually still in flood at Rock Bluff.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 90 75 87 74 88 / 40 50 50 60 70
Panama City 86 75 85 75 87 / 70 80 80 80 80
Dothan 86 73 83 73 88 / 60 70 70 40 50
Albany 91 75 86 74 90 / 40 30 60 40 50
Valdosta 92 73 88 74 87 / 20 10 40 40 60
Cross City 91 75 90 76 85 / 20 20 30 50 80
Apalachicola 85 76 85 75 85 / 40 60 60 80 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 7 PM CDT this evening for Coastal Bay-
South Walton.
Coastal Flood Advisory until 5 AM EDT /4 AM CDT/ early this
morning for Coastal Bay-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Wakulla-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 3 AM EDT early this morning for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM.
Small Craft Advisory until 7 PM CDT this evening for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Haner
SHORT TERM...Haner
LONG TERM...Haner
AVIATION...Bunker
MARINE...Haner
FIRE WEATHER...LF
HYDROLOGY...HanerThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 10:15 PM CDT | Special Marine Warning | TAE | 60 min | |
| Aug 29, 11:09 PM CDT | Special Marine Warning | TAE | 51 min | |
| Aug 30, 4:58 AM CDT | Special Marine Warning | TAE | 92 min | |
| Aug 30, 10:32 AM CDT | Special Marine Warning | TAE | 28 min | |
| Aug 30, 11:30 AM CDT | Special Weather Statement | TAE | Washington | 45 min |
| Aug 30, 11:38 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Aug 30, 11:56 AM CDT | Special Weather Statement | TAE | Walton | 49 min |
| Aug 30, 12:34 PM CDT | Special Weather Statement | TAE | Walton | 41 min |
| Aug 30, 2:20 PM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson, Washington | 55 min |
| Aug 30, 2:23 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Aug 30, 2:36 PM CDT | Coastal Flood Advisory | TAE | Bay, Gulf, Walton | 22 hr |
| Aug 30, 2:36 PM CDT | High Surf Advisory | TAE | Gulf | 43 hr |
| Aug 30, 4:11 PM CDT | Special Weather Statement | TAE | Calhoun, Liberty | 49 min |
| Aug 30, 1:26 PM CDT | Tornado Warning | TAE | Coffee | 23 min |
Nearby
Flash Flood Watches in Florida, 2021Flash Flood Watches in Alabama, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.